MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK DIALYSIS CLAMSHELL RETAINER ON TRICOT HYDROCOLLOID BUTTERFLY PAD; DEVICE, INTRAVASCULAR, CATHETER SECUREMENT

C.R. BARD, INC. (BASD) -3006260740 STATLOCK DIALYSIS CLAMSHELL RETAINER ON TRICOT HYDROCOLLOID BUTTERFLY PAD; DEVICE, INTRAVASCULAR, CATHETER SECUREMENT
Catalog Number DI0120
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that patient noted blood and asked that the device be removed.The dressing was saturated with dried sanguineous.A tiny opening through the arterial line was found due to the stat lock placement.The stat lock was unable to be removed as the edge was cutting through the catheter.Patient unable to start dialysis, delayed care.No other information provided, at this time.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.

Brand Name
STATLOCK DIALYSIS CLAMSHELL RETAINER ON TRICOT HYDROCOLLOID BUTTERFLY PAD
Common Device Name
DEVICE, INTRAVASCULAR, CATHETER SECUREMENT
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
shelly gilbert
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21068762
Report Number3006260740-2024-08040
Device Sequence Number3493430
Product Code KMK
UDI-Device Identifier00801741081637
UDI-Public(01)00801741081637(11)231024(17)260828(10)JUHV1832
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Catalogue NumberDI0120
Device Lot NumberJUHV1832
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Initial Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown